Home > Research > Publications & Outputs > A discontinuous homomorphism from C(X)
View graph of relations

A discontinuous homomorphism from C(X)

Research output: Contribution to journalJournal article

Published

Standard

A discontinuous homomorphism from C(X). / Dales, H.G.

In: American Journal of Mathematics, Vol. 101, 1979, p. 647-734.

Research output: Contribution to journalJournal article

Harvard

Dales, HG 1979, 'A discontinuous homomorphism from C(X)', American Journal of Mathematics, vol. 101, pp. 647-734.

APA

Dales, H. G. (1979). A discontinuous homomorphism from C(X). American Journal of Mathematics, 101, 647-734.

Vancouver

Dales HG. A discontinuous homomorphism from C(X). American Journal of Mathematics. 1979;101:647-734.

Author

Dales, H.G. / A discontinuous homomorphism from C(X). In: American Journal of Mathematics. 1979 ; Vol. 101. pp. 647-734.

Bibtex

@article{ecf8a086afdc4e4489430dc662124b83,
title = "A discontinuous homomorphism from C(X)",
author = "H.G. Dales",
year = "1979",
language = "English",
volume = "101",
pages = "647--734",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",

}

RIS

TY - JOUR

T1 - A discontinuous homomorphism from C(X)

AU - Dales, H.G.

PY - 1979

Y1 - 1979

M3 - Journal article

VL - 101

SP - 647

EP - 734

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

ER -